Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
max88

Should I get off?

hi guys im on month 5 of accutane and i just cant take it anymore. the one thing that has made me happy, lifting weights, has been taken away from me due to the number of stretch marks ive been getting while on accutane. my cumulative dose has been 105, so i havent reached my goal of 120 yet. i had pretty mild acne to begin with, probably 3-4 pimples on my face MAX at one time. should i get off. i cant imagine my life without lifting. do you think i have a good chance of permanent remission with my cumulative dose of 105? thanks

Share this post


Link to post
Share on other sites

Seriously, do you think you are going to get any better responses to the post that you continuolusly posted in last week, and got some very good responses to? Seriously, take the advice that was given and make your own decision. Nobody knows the answer.

Do you want clear skin or to lift weights more? That's what it comes down to.

I'm sorry if that sounds harsh but you had so much good advice given last week and it's a bit insulting to think that you consider it to be rubbish.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×